# SDR 2001UALA00319

- Difficulty date: March 26, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 37,293 hours, 14,298 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 STR 5L FRAME FLANGE WORN.  MAJOR REPAIR ACCOMPLISHED.REPAIRED FRAME FLANGE PER AMM.
